# SDR MALA000730

- Difficulty date: November 20, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION FROM STA 294 THRU STA 363 AT BL 0 IB FLOORBOARD PANEL FLANGE. REFER TO CELSIUS W/O 19036, TASK 1523, AND SAAB STATEMENT 340 SDS000487.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-30. SEEIPM 12 WHERE MATERIAL REMOVED IS OUT OF LIMITS. REPLACED SEAT TRACK PN  7253799-383, NSN.
